Transferring fourier multipliers from S2p-1 to Hp-1

A. H. Dooley, S. K. Gupta

Research output: Contribution to journalArticle

10 Citations (Scopus)


We prove versions of de Leeuw's Theorems for the contraction of S2p-1 to H-1.

Original languageEnglish
Pages (from-to)657-677
Number of pages21
JournalIllinois Journal of Mathematics
Issue number3
Publication statusPublished - Sep 2002

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Transferring fourier multipliers from S2p-1 to Hp-1'. Together they form a unique fingerprint.

  • Cite this